# SDR IXXA110030O

- Difficulty date: March 22, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,925 hours, 26,135 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 698870
- Part serial: 931
- Condition: Defective
- Location: Nr 4 Generator
- Part time: 85,925 hours, 26,135 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 4 GENERATOR BREAKER CYCLED OPEN AND CLOSED SEVERAL TIMES, GENERATOR WOULD NOT CARRY ITS OWN BUSS, VOLTS AND FREQUENCYS OK.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  NR 4 GENERATOR WAS DEFERRED IAW MEL 24-10-01. MX REPLACED (CSD). OPS CHECK GOOD IAW MM 24-10-1. ACFT WAS RETURNED TO SERVICE.
